# SDR USAA2013050200003

- Difficulty date: May 1, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 95,809 hours, 34,231 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Contaminated
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DOOR 4L DOES NOT DISARM.  MECHANICAL LINKAGE MOVE BUT INDICATOR LIGHT REMAINS ON, INTERMITTENTLY.  REMOVED EXCESSIVE GREASE FROM PROX SENSOR TRACK, OPS CHECKED GOOD.
